# SDR AALA201606139007

- Difficulty date: June 12, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 41,741 hours, 27,298 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321431
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LT FORWARD EMERGENCY POWER SUPPLY UNIT FAILED CAPACITY CHECK AND WAS REPLACED IAW AMM 33-51-38.  A SATISFACTORY OPS CHECK WAS ACCOMPLISHED.
